# SDR CA040702002

- Difficulty date: June 27, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 10,802 hours
- Engine: Pwa R985AN1
- Propeller: Hamstd 2D30
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bellows
- Part number: C2E2215
- Condition: Failed
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HAVE DETERMINED THAT CARB HEAT BELLOWS P/N C2E2215 AS RECEIVED WAS ACQUIRED DIRECTLY WITHOUT GOING THROUGH QA INSPECTION AND CERTIFICATION. PART BEARS DHC-2 PN STAMP AND APPEARS GENUINE. PART PLACED IN QUARATINE.
